# SDR AALA202110119649

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,255 hours, 34,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR LOWER EMERGENCY EXIT LIGHT INOPERATIVE. REMOVED AND RE-INSTALLED CORRECTLY CABIN WALL-MOUNTED EMERGENCY EXIT MARKER FIN NUMBER 90WL1 ON L1 DOOR PER AMM 33-51-13-400-001-A.
